# SDR 08FDEA00498

- Difficulty date: February 18, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48313
- Aircraft time: 49,174 hours, 15,422 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: ACA3206509
- Condition: Delaminated
- Location: Bs 595-675
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD AT APPROX LBL - 90, BETWEEN STA 595 TO 675 IS DELAMINATED.  FABRICATED NEW FLOORBOARD STA NR 595 - 675.  POTTED EDGES, COMPLETED CURE AND SANDED, INSTALLED INSERTS, APPLIED NON-SKID MARKED MANUAL IAW SRZ 25-005 REV F.  INSTALLED IAW SRM 51-31-01, VOL II.
